×

A noniterative reconstruction method for solving a time-fractional inverse source problem from partial boundary measurements. (English) Zbl 1479.35955

MSC:

35R30 Inverse problems for PDEs
35K20 Initial-boundary value problems for second-order parabolic equations
35R11 Fractional partial differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Abda, A. B.; Hassine, M.; Jaoua, M.; Masmoudi, M., Topological sensitivity analysis for the location of small cavities in Stokes flow, SIAM J. Control Optim., 48, 2871-2900 (2009) · Zbl 1202.49054
[2] Adams, R. A.; Fournier, J. J F., Sobolev Spaces (2003), Amsterdam: Elsevier, Amsterdam · Zbl 1098.46001
[3] Ali, M.; Aziz, S.; Malik, S. A., Inverse problem for a space-time fractional diffusion equation: application of fractional Sturm-Liouville operator, Math. Methods Appl. Sci., 41, 2733-2747 (2018) · Zbl 1388.35205
[4] Alikhanov, A. A., A priori estimates for solutions of boundary value problems for fractional-order equations, Differ. Equ., 46, 660-666 (2010) · Zbl 1208.35161
[5] Andrieux, S.; Baranger, T. N.; Abda, A. B., Solving cauchy problems by minimizing an energy-like functional, Inverse Problems, 22, 59-65 (2006) · Zbl 1089.35084
[6] Baumeister, J.; Leitão, A., Topics in Inverse Problems (2005), Rio de Janeiro: IMPA Mathematical Publications, Rio de Janeiro
[7] Burger, M., A level set method for inverse problems, Inverse Problems, 17, 1327-1355 (2001) · Zbl 0985.35106
[8] Canelas, A.; Laurain, A.; Novotny, A. A., A new reconstruction method for the inverse potential problem, J. Comput. Phys., 268, 417-431 (2014) · Zbl 1349.35425
[9] Canelas, A.; Laurain, A.; Novotny, A. A., A new reconstruction method for the inverse source problem from partial boundary measurements, Inverse Problems, 31 (2015) · Zbl 1319.35296
[10] Caubet, F.; Dambrine, M., Localization of small obstacles in Stokes flow, Inverse Problems, 28, 1-31 (2012) · Zbl 1253.76030
[11] Chaabane, S.; Elhechmi, C.; Jaoua, M., A stable recovery method for the robin inverse problem, Math. Comput. Simul., 66, 367-383 (2004) · Zbl 1054.65110
[12] Cheng, J.; Nakagawa, J.; Yamamoto, M.; Yamazaki, T., Uniqueness in an inverse problem for a one-dimensional fractional diffusion equation, Inverse Problems, 25 (2009) · Zbl 1181.35322
[13] Delfour, M. C.; Zolésio, J. P., Shapes and Geometries (2001), Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA · Zbl 1002.49029
[14] Eschenauer, H. A.; Kobelev, V. V.; Schumacher, A., Bubble method for topology and shape optimization of structures, Struct. Optim., 8, 42-51 (1994)
[15] Fernandez, L.; Novotny, A. A.; Prakash, R., Noniterative reconstruction method for an inverse potential problem modeled by a modified Helmholtz equation, Numer. Funct. Anal. Optim., 39, 937-966 (2018) · Zbl 1391.31006
[16] Ferreira, A. D.; Novotny, A. A., A new non-iterative reconstruction method for the electrical impedance tomography problem, Inverse Problems, 33 (2017) · Zbl 1362.65119
[17] Fujishiro, K., Approximate controllability for fractional diffusion equations by Dirichlet boundary control (2014)
[18] Garreau, S.; Guillaume, P.; Masmoudi, M., The topological asymptotic for PDE systems: the elasticity case, SIAM J. Control Optim., 39, 1756-1778 (2001) · Zbl 0990.49028
[19] Gorenflo, R.; Mainardi, F.; Moretti, D.; Paradisi, P., Time fractional diffusion: a discrete random walk approach, Nonlinear Dyn., 29, 129-143 (2002) · Zbl 1009.82016
[20] Harbrecht, H.; Tausch, J., An efficient numerical method for a shape-identification problem arising from the heat equation, Inverse Problems, 27 (2011) · Zbl 1219.65132
[21] Henry, B. I.; Langlands, T. A M.; Wearne, S. L., Fractional cable models for spiny neuronal dendrites, Phys. Rev. Lett., 100 (2008)
[22] Hettlich, F.; Rundell, W., Identification of a discontinuous source in the heat equation, Inverse Problems, 17, 1465 (2001) · Zbl 0986.35129
[23] Hintermüller, M.; Laurain, A., Electrical impedance tomography: from topology to shape, Control Cybern., 37, 913-933 (2008) · Zbl 1194.49062
[24] Hörmander, L., The Analysis of Linear Partial Differential Operators: I. Distribution Theory and Fourier Analysis (2003), Berlin: Springer, Berlin · Zbl 1028.35001
[25] Hrizi, M.; Hassine, M., Reconstruction of contact regions in semiconductor transistors using Dirichlet-Neumann cost functional approach, Appl. Anal., 100, 893-922 (2019) · Zbl 1460.49026
[26] Hrizi, M.; Hassine, M.; Malek, R., A new reconstruction method for a parabolic inverse source problem, Appl. Anal., 98, 2723-2750 (2018) · Zbl 1423.35444
[27] Isakov, V.; Leung, S.; Qian, J., A fast local level set method for inverse gravimetry, Commun. Comput. Phys., 10, 1044-1070 (2011) · Zbl 1373.86012
[28] Jeffrey, A.; Dai, H. H., Handbook of Mathematical Formulas and Integrals (2008), Amsterdam: Elsevier, Amsterdam · Zbl 1139.00004
[29] Jiang, D.; Li, Z.; Liu, Y.; Yamamoto, M., Weak unique continuation property and a related inverse source problem for time-fractional diffusion-advection equations, Inverse Problems, 33 (2017) · Zbl 1372.35364
[30] Jiang, D.; Liu, Y.; Wang, D., Numerical reconstruction of the spatial component in the source term of a time-fractional diffusion equation, Adv. Comput. Math., 46, 1-24 (2020) · Zbl 1442.65229
[31] Kian, Y.; Soccorsi, E.; Xue, Q.; Yamamoto, M., Identification of time-varying source term in time-fractional diffusion equations (2019)
[32] Kian, Y.; Yamamoto, M., Well-posedness for weak and strong solutions of non-homogeneous initial boundary value problems for fractional diffusion equations, Fract. Calc. Appl. Anal., 24, 168-201 (2021) · Zbl 1474.35657
[33] Kilbas, A. A.; M Srivastava, H.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations, vol 204 (2006), Amsterdam: Elsevier, Amsterdam · Zbl 1092.45003
[34] Kohn, R. V.; McKenney, A., Numerical implementation of a variational method for electrical impedance tomography, Inverse Problems, 6, 389 (1990) · Zbl 0718.65089
[35] Kohn, R.; Vogelius, M., Determining conductivity by boundary measurements, Commun. Pure Appl. Math., 37, 289-298 (1984) · Zbl 0586.35089
[36] Kubica, A.; Ryszewska, K.; Yamamoto, M., Time-fractional Differential Equations: A Theoretical Introduction (2020), Berlin: Springer, Berlin · Zbl 1485.34002
[37] Li, Y. S.; Wei, T., An inverse time-dependent source problem for a time-space fractional diffusion equation, Appl. Math. Comput., 336, 257-271 (2018) · Zbl 1427.35333
[38] Liu, Y.; Rundell, W.; Yamamoto, M., Strong maximum principle for fractional diffusion equations and an application to an inverse source problem, Fract. Calc. Appl. Anal., 19, 888-906 (2016) · Zbl 1346.35216
[39] Lociniczak, L. P., Analytical studies of a time-fractional porous medium equation: derivation, approximation and applications, Commun. Nonlinear Sci. Numer. Simul., 24, 169-183 (2015) · Zbl 1440.76148
[40] Machado, T. J.; Angelo, J. S.; Novotny, A. A., A new one‐shot pointwise source reconstruction method, Math. Methods Appl. Sci., 40, 1367-1381 (2017) · Zbl 1366.35242
[41] Metzler, R.; Klafter, J., Boundary value problems for fractional diffusion equations, Physica A, 278, 107-125 (2000)
[42] Metzler, R.; Klafter, J., The random walk’s guide to anomalous diffusion: a fractional dynamics approach, Phys. Rep., 339, 1-77 (2000) · Zbl 0984.82032
[43] Molina-Garcia, D.; Pham, T. M.; Paradisi, P.; Manzo, C.; Pagnini, G., Fractional kinetics emerging from ergodicity breaking in random media, Phy. Rev. E, 94 (2016)
[44] Novotny, A. A.; Sokołowski, J., Topological Derivatives in Shape Optimization (2013), Berlin: Springer, Berlin · Zbl 1276.35002
[45] Novotny, A. A.; Sokołowski, J.; Żochowski, A., Applications of the Topological Derivative Method (2019), Berlin: Springer, Berlin
[46] Raberto, M.; Scalas, E.; Mainardi, F., Waiting-times and returns in high-frequency financial data: an empirical study, Physica A, 314, 749-755 (2002) · Zbl 1001.91033
[47] Rossikhin, Y. A.; Shitikov, M. V., Application of fractional calculus for dynamic problems of solid mechanics: novel trends and recent results, Appl. Mech. Rev., 63 (2010)
[48] Rundell, W.; Zhang, Z., Recovering an unknown source in a fractional diffusion problem, J. Comput. Phys., 368, 299-314 (2018) · Zbl 1392.35333
[49] Sakamoto, K.; Yamamoto, M., Initial value/boundary value problems for fractional diffusion-wave equations and applications to some inverse problems, J. Math. Anal. Appl., 382, 426-447 (2011) · Zbl 1219.35367
[50] Sakamoto, K.; Yamamoto, M., Inverse source problem with a final overdetermination for a fractional diffusion equation, Math. Control Relat. Fields, 1, 509 (2011) · Zbl 1241.35220
[51] Schumacher, A., Topologieoptimierung von bauteilstrukturen unter verwendung von lochpositionierungkriterien, PhD Thesis (1995), Siegen-Germany
[52] Sokolowski, J.; Zochowski, A., On the topological derivative in shape optimization, SIAM J. Control Optim., 37, 1251-1272 (1999) · Zbl 0940.49026
[53] Tricarico, P., Global gravity inversion of bodies with arbitrary shape, Geophys. J. Int., 195, 260-275 (2013)
[54] Wang, J-G; Zhou, Y-B; Wei, T., Two regularization methods to identify a space-dependent source for the time-fractional diffusion equation, Appl. Numer. Math., 68, 39-57 (2013) · Zbl 1266.65161
[55] Wang, W.; Yamamoto, M.; Han, B., Numerical method in reproducing kernel space for an inverse source problem for the fractional diffusion equation, Inverse Problems, 29 (2013) · Zbl 1296.65126
[56] Wei, T.; Li, X. L.; Li, Y. S., An inverse time-dependent source problem for a time-fractional diffusion equation, Inverse Problems, 32 (2016) · Zbl 1351.65072
[57] Wei, T.; Wang, J., A modified quasi-boundary value method for an inverse source problem of the time-fractional diffusion equation, Appl. Numer. Math., 78, 95-111 (2014) · Zbl 1282.65141
[58] Wei, T.; Wang, J-G, A modified quasi-boundary value method for the backward time-fractional diffusion problem, ESAIM: Math. Modelling Numer. Anal., 48, 603-621 (2014) · Zbl 1295.35378
[59] Wei, T.; Zhang, Z. Q., Reconstruction of a time-dependent source term in a time-fractional diffusion equation, Eng. Anal. Bound. Elem., 37, 23-31 (2013) · Zbl 1351.35267
[60] Wexler, A.; Fry, B.; Neuman, M. R., Impedance-computed tomography algorithm and system, Appl. Opt., 24, 3985-3992 (1985)
[61] Yamamoto, M.; Zhang, Y., Conditional stability in determining a zeroth-order coefficient in a half-order fractional diffusion equation by a carleman estimate, Inverse Problems, 28 (2012) · Zbl 1256.35195
[62] Yuste, S. B.; Acedo, L.; Lindenberg, K., Reaction front in an a + b → c reaction-subdiffusion process, Phys. Rev. E, 69 (2004)
[63] Yuste, S. B.; Lindenberg, K., Subdiffusion-limited reactions, Chem. Phys., 284, 169-180 (2002)
[64] Zhang, Y.; Liu, X.; Belić, M. R.; Zhong, W.; Zhang, Y.; Xiao, M., Propagation dynamics of a light beam in a fractional Schrödinger equation, Phys. Rev. Lett., 115 (2015)
[65] Zhang, Y.; Meerschaert, M. M.; Neupauer, R. M., Backward fractional advection dispersion model for contaminant source prediction, Water Resour. Res., 52, 2462-2473 (2016)
[66] Zhang, Y.; Xu, X., Inverse source problem for a fractional diffusion equation, Inverse Problems, 27 (2011) · Zbl 1211.35280
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.